MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-00-3023-58
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.(b)(6).
 
Event or Problem Description
It was reported during preventative maintenance that the cs300 intra-aortic balloon pump (iabp) had an autofill failure.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
The getinge field service engineer (fse) that encountered the issue replaced the drive manifold.The stm completed all safety, functionality and calibration checks and all tests passed to factory specifications.The iabp unit was cleared for clinical use and released to the customer.
 
Event or Problem Description
It was reported during preventative maintenance (pm) performed by a getinge field service engineer (fse) that the cs300 intra-aortic balloon pump (iabp) had an autofill failure.There was no patient involvement, and no adverse event reported.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10971484
Report Number2249723-2020-02093
Device Sequence Number16341476
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public10607567108254
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0998-00-3023-58
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1